# SDR MALA100189

- Difficulty date: December 6, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 5,894 hours, 3,747 cycles
- Engine: Ge CF348C5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON BELLY SKIN CAUSED BY BELLY FAIRINGS 195DL AND 196DR AT AFT END. REPAIRED SKIN IAW REO670-53-00-014 AND MODSUM NR IS670538200021.
